# SDR SWIA2023011967143

- Difficulty date: December 20, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-621 Rbl27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS, RBL 27, BS 559+80 & 621 HAD MULTIPLE SHORT TRACKS CORRODED.  REMOVED AND REPLACED THE SEAT TRACKS IAW AMM AMM 53-01-11-400-802.
